The only major problems I have been experiencing at home is his behavior. He has always been a good child listen and does what he is told too. Now he is very aggressive towards me and his grandmother. We see the doctor next week and I hate to have to put him on another medication. Any suggestion that might help
Vyvanse is a really good medication so my guess is that, as he has gotten older, he may need his dose adjusted. Another thing you need to make sure of is that he is getting enough rest (Vyvanse is actually designed to make a person feel more tired as the day wears on and NOT getting enough sleep can wreak havoc on the body) and contniue to monitor his caffiene intake as cafiene can cause people on this med to become agitated/aggressive easily. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 1 answer
Posted 21 Dec 2009 • 1 answer
Posted 23 May 2010 • 2 answers
Posted 9 Apr 2017 • 0 answers
Posted 24 Jan 2018 • 0 answers